MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/17482941.2016.1234056

Медицинская библиотека · Acute cardiac care · 2016

Syncope, seizure or both?

Koutrolou-Sotiropoulou Paraskevi, Singh Abhijeet, Leeman-Markowski Mason, Rashba Eric J

Клинический случайСтатьяПеревод в очереди

Аннотация

Ictal asystole (IA) is a rare phenomenon in patients with seizures with an incidence of 0.27-0.4% and has been proposed as a possible mechanism of sudden unexpected death in epilepsy patients (SUDEP). We present a case of a 53-year-old woman who initially presented with episodes of expressive aphasia and was treated with antiepileptic drugs (AEDs). While on therapy she experienced episodes of syncope. During her hospitalization for tapering of AEDs and 24-hour EEG monitoring, the patient developed a seizure followed by sinus bradycardia and an 18-second sinus pause, resulting in loss of consciousness and slowing of cerebral activity. Ten seconds after the return of cardiac activity, the EEG showed return of cerebral activity. A dual chamber pacemaker was implanted.

Для цитирования: Koutrolou-Sotiropoulou Paraskevi, Singh Abhijeet, Leeman-Markowski Mason, Rashba Eric J. Syncope, seizure or both?. Acute cardiac care. 2016. DOI: 10.1080/17482941.2016.1234056.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.